Alert archive / South Carolina / Tornado Warnings in 2022
Tornado Warning 11, NWS Wilmington, NC
NWS Wilmington, NC issued this tornado warning at Sep 10, 2022, 3:29 PM EDT for 4 counties in South Carolina. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 10, 2022, 3:29 PM EDT (19:29 UTC)
- Expired
- Sep 10, 2022, 4:00 PM EDT
- In force
- 31 min
- Issued by
- NWS Wilmington, NC
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.75 in
Counties Florence County, SC, Horry County, SC, Marion County, SC, Williamsburg County, SC
The radar
The Wilmington radar (KLTX), 86 km from the middle of the area, began a volume at 19:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 7.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1327 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 630 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 90 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.5
The text
As transmitted.
661
WFUS52 KILM 101929
TORILM
SCC041-051-067-089-102000-
/O.NEW.KILM.TO.W.0011.220910T1929Z-220910T2000Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Wilmington NC
329 PM EDT Sat Sep 10 2022
The National Weather Service in Wilmington has issued a
* Tornado Warning for...
Southeastern Florence County in northeastern South Carolina...
West central Horry County in northeastern South Carolina...
South central Marion County in northeastern South Carolina...
Eastern Williamsburg County in northeastern South Carolina...
* Until 400 PM EDT.
* At 329 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Poston, or 19 miles west of Conway, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Brittons Neck around 345 PM EDT.
Pee Dee Crossroads around 355 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3374 7940 3386 7949 3403 7927 3388 7912
3378 7933 3378 7934 3377 7934
TIME...MOT...LOC 1929Z 236DEG 18KT 3384 7940
TORNADO...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
$$
212 follow-up statements
706
WWUS52 KILM 101943
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
343 PM EDT Sat Sep 10 2022
SCC041-089-101953-
/O.CAN.KILM.TO.W.0011.000000T0000Z-220910T2000Z/
Florence SC-Williamsburg SC-
343 PM EDT Sat Sep 10 2022
...THE TORNADO WARNING FOR SOUTHEASTERN FLORENCE AND EASTERN
WILLIAMSBURG COUNTIES IS CANCELLED...
The tornadic thunderstorm which prompted the warning has moved out
of the warned area. Therefore, the warning has been cancelled.
LAT...LON 3380 7933 3381 7931 3383 7932 3383 7933
3384 7934 3384 7937 3387 7939 3388 7941
3389 7940 3390 7943 3391 7943 3403 7927
3388 7912 3378 7932
TIME...MOT...LOC 1943Z 236DEG 18KT 3388 7933
$$
SCC051-067-102000-
/O.CON.KILM.TO.W.0011.000000T0000Z-220910T2000Z/
Horry SC-Marion SC-
343 PM EDT Sat Sep 10 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 400 PM EDT FOR WEST
CENTRAL HORRY AND SOUTH CENTRAL MARION COUNTIES...
At 343 PM EDT, a severe thunderstorm capable of producing a tornado
was located over Brittons Neck, or 15 miles west of Conway, moving
northeast at 20 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
This dangerous storm will be near...
Pee Dee Crossroads around 355 PM EDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3380 7933 3381 7931 3383 7932 3383 7933
3384 7934 3384 7937 3387 7939 3388 7941
3389 7940 3390 7943 3391 7943 3403 7927
3388 7912 3378 7932
TIME...MOT...LOC 1943Z 236DEG 18KT 3388 7933
TORNADO...RADAR INDICATED
MAX HAIL SIZE...0.00 IN
$$
21946
WWUS52 KILM 101953
SVSILM
Severe Weather Statement
National Weather Service Wilmington NC
353 PM EDT Sat Sep 10 2022
SCC051-067-102003-
/O.EXP.KILM.TO.W.0011.000000T0000Z-220910T2000Z/
Horry SC-Marion SC-
353 PM EDT Sat Sep 10 2022
...THE TORNADO WARNING FOR WEST CENTRAL HORRY AND SOUTH CENTRAL
MARION COUNTIES WILL EXPIRE AT 400 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire. However gusty winds are still possible with
this thunderstorm.
LAT...LON 3380 7933 3381 7931 3383 7932 3383 7933
3384 7934 3384 7937 3387 7939 3388 7941
3389 7940 3390 7943 3391 7943 3403 7927
3388 7912 3378 7932
TIME...MOT...LOC 1953Z 236DEG 18KT 3390 7929
$$
21What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this tornado warning went out at Sep 10, 1:40 PM EDT, 1 hour 49 minutes earlier.
Area forecast discussion, Sep 10, 1:40 PM EDT, 1 hour 49 minutes before
Area Forecast Discussion
National Weather Service Wilmington NC
140 PM EDT Sat Sep 10 2022
.SYNOPSIS...
A prolonged period of wet weather is expected to continue
through the weekend into next week. Rainfall may be heavy at
times, especially until early next week. Some drier weather
will arrive by the middle of the upcoming week, but a few storms
will be possible each day, especially along the coast.
&&
.UPDATE...
Lowered POPs a bit in the very near term to accomodate the low radar
coverage. Still expect a busy afternoon however, the HRRR looking
particularly stormy. Given the breaks of sun developing across the
Grand Strand (where storms are already showing at least transient
signs of rotation) this idea appears to have plenty of merit.
&&
.NEAR TERM /THROUGH TONIGHT/...
The mid/upper low over southern LA will continue to advect tropical
moisture into the Carolinas while a coastal front moves onshore
during the day. While the near longitudinal stream of impulses
appear to primarily remain focused across the west/central Carolinas
through tonight the proximity of the boundary along with 2.2+ PWATs
supports rounds of showers and scattered thunderstorms. Rainfall may
be locally heavy at times, and the forecast area is in a Marginal
Risk for severe weather, especially with the weak boundary as a
potential focus once it moves onshore allowing for better
destabilization. Thus will need to monitor for a brief tornado and
possibly a localized strong wind gust. Otherwise, the wind will veer
from a NEly direction with the area west of the boundary this
morning to a SEly direction once the front moves inland during the
day. Ample cloud cover with onshore flow will hold high temperatures
to just below normal today.
&&
.SHORT TERM /SUNDAY THROUGH SUNDAY NIGHT/...
Likely PoPs continue into Sunday as an axis of high deep-layer
moisture remains over the area, along with plenty of shortwave
energy rotating around the mid-level closed low over the Midwest
and ridge offshore. Moderate to heavy rain possible at times,
and pattern supports high rain chances in the morning Sunday
too; not just the typical aftn/evening hours. High temps in the
mid/upr 80s with low temps Sunday night in the low/mid 70s.
&&
.LONG TERM /MONDAY THROUGH FRIDAY/...
Long term period will feature aforementioned closed low opening
up and finally pushing off to the NE with weak ridging aloft
developing behind it. After one more wet day throughout the area
Monday along/ahead of a frontal boundary sliding through the
area, a general drying trend will commence mid to late week.
However, climo PoPs will continue along the coast with a coastal
trough in place and weak energy aloft. Guidance then diverges
Friday depending on potential sfc low development along the
coastal trough. Will favor the more stable 00Z ECMWF which keeps
high pressure ridging in from the north and weak low pressure
developing off to the SE, instead of the GFS which seemingly
creates a strong tropical system that slides up the NC coast
unlike most of the GEFS ensemble members. Temps remain close to
normal for mid September...highs in the 80s each day.
&&
.AVIATION /18Z SATURDAY THROUGH WEDNESDAY/...
Bouts of short-lived IFR vis and cig for the remainder of the
afternoon, whereas thunder will be limited in scope and relegated to
tempo groups. Rainfall and the flight category-reduction will abate
this evening. Lower confidence regarding the overnight as cielings
should drop below 1kft at inland terminals. Guidance that shows fog
in similar areas looks suspect. Sunday shaping up to be another
unsettled day.
Extended Outlook... The potential for MVFR CIGs will continue at
times Sunday through Monday along with chances for SHRA and some
TSRA. Some drier air may make it to the area during Tuesday into
Wednesday with less coverage in convection and better prospects for
VFR conditions.
&&
.MARINE...
Through tonight... A ridge of high pressure across the Carolinas
with a front near the outer coastal waters will help to maintain a
NEly fetch through the early morning hours. This boundary will
gradually shift onshore allowing the flow to veer to a weaker SEly
fetch in its wake during the day. The initial fetch coupled with
lingering Ely swells will keep seas near Small Craft thresholds
through the early morning. The weaker pressure gradient and
diminishing swells will result in subsiding seas through tonight,
especially outside of any convection. A very weak pressure gradient
late tonight support light/variable conditions across the Long Bay
waters and a generally light southerly wind for the coastal waters
from Cape Fear to Surf City.
Sunday through Wednesday... Sub-SCA conditions for Sunday into
the middle of next week as fairly light S/SW flow continues
until a weak fropa Tuesday night, which is followed by little in
the way of CAA and thus just a wind shift to the NE for
Wednesday with winds staying aob 10 kt. Seas consistently 2-4 ft
through the period, consisting of a combination of wind waves
and 8-10 sec and 13-14 sec swell.
&&
.TIDES/COASTAL FLOODING...
A Coastal Flood Advisory for marginal minor thresholds has been
issued for the all of the beaches for high tide this morning.
Additionally, minor thresholds are expected to be reached along the
lower Cape Fear River this morning. High astronomical tides are
expected again along the beaches and the lower Cape Fear River with
high tide tonight, likely prompting another advisory. Impacts from
the full moon will diminish along the ocean front Sunday, but more-
so Monday. However, high tides are expected to be problematic for
the lower Cape Fear through Monday.
&&
.ILM WATCHES/WARNINGS/ADVISORIES...
SC...None.
NC...High Rip Current Risk through this evening for NCZ106-108.
Coastal Flood Advisory until 1 PM EDT this afternoon for
NCZ107.
MARINE...None.
&&
SYNOPSIS...ILM
UPDATE...MBB
NEAR TERM...SRP
SHORT TERM...MAS
LONG TERM...MAS
AVIATION...SRP
MARINE...MAS/SRP
TIDES/COASTAL FLOODING...Hazardous weather outlook, Sep 10, 3:14 PM EDT, 15 minutes before
Hazardous Weather Outlook National Weather Service Wilmington NC 314 PM EDT Sat Sep 10 2022 NCZ106-108-111915- Coastal Pender-Coastal New Hanover- 314 PM EDT Sat Sep 10 2022 ...HIGH RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Rip Current Risk. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Swells from Earl will continue to enhance the rip current threat Sunday, and possibly into Monday. Minor coastal flooding, overwash and beach erosion, may occur around each high tide Sunday. There is a potential for heavy rainfall and localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. SCZ054-056-111915- Coastal Horry-Coastal Georgetown- 314 PM EDT Sat Sep 10 2022 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 PM TO 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast South Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Swells from Earl will continue to enhance the rip current threat Sunday, and possibly into Monday. There is a potential for heavy rainfall and localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ110-111915- Coastal Brunswick- 314 PM EDT Sat Sep 10 2022 ...MODERATE RISK OF RIP CURRENTS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 11 PM EDT THIS EVENING... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Moderate Risk of Rip Currents. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Swells from Earl will continue to enhance the rip current threat Sunday. There is a potential for heavy rainfall and localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. AMZ250-252-254-256-111915- Coastal waters from Surf City to Cape Fear NC out 20 nm- Coastal waters from Cape Fear NC to Little River Inlet SC out 20 nm- Coastal waters from Little River Inlet to Murrells Inlet SC out 20 nm- Coastal waters from Murrells Inlet to South Santee River SC out 20 nm- 314 PM EDT Sat Sep 10 2022 This Hazardous Weather Outlook is for the adjacent Coastal Waters. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ107-111915- Inland New Hanover- 314 PM EDT Sat Sep 10 2022 ...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 2 AM EDT SUNDAY... This Hazardous Weather Outlook is for southeast North Carolina. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Minor coastal flooding may continue along the lower Cape Fear River from Wilmington southward within a 2 to 4 hour window centered on each high tide through the first part of the upcoming week. There is a potential for heavy rainfall and localized flooding Sunday and Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ087-096-099-105-109-SCZ017-023-024-032-033-039-055-058-059-111915- Robeson-Bladen-Columbus-Inland Pender-Inland Brunswick-Marlboro- Darlington-Dillon-Florence-Marion-Williamsburg-Inland Georgetown- Central Horry-Northern Horry- 314 PM EDT Sat Sep 10 2022 This Hazardous Weather Outlook is for southeast North Carolina and northeast South Carolina. .DAY ONE...This afternoon and tonight. Hazardous weather is not expected at this time. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a potential for heavy rainfall and localized flooding Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Sep 10, 10:32 AM EDT, 4 hours 57 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1032 AM EDT Sat Sep 10 2022
SCZ054>056-058-101530-
Coastal Georgetown SC-Coastal Horry SC-Inland Georgetown SC-
Central Horry SC-
1032 AM EDT Sat Sep 10 2022
...A strong thunderstorm will impact portions of northeastern
Georgetown and south central Horry Counties through 1130 AM EDT...
At 1032 AM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over Murrells Inlet. This storm was
nearly stationary.
HAZARD...Landspouts and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
Myrtle Beach, Surfside Beach, Pawleys Island, Myrtle Beach Airport,
Springmaid Pier, Socastee, Garden City, Murrells Inlet, Red Hill,
Burgess, Bucksville, Bucksport, Plantersville, Yauhannah, Litchfield
Beach, Forestbrook and Waccamaw Community Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3348 7923 3361 7927 3378 7907 3368 7889
3363 7894 3357 7901 3354 7902 3349 7908
3343 7912
TIME...MOT...LOC 1432Z 209DEG 3KT 3354 7910
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
21Special weather statement, Sep 10, 11:25 AM EDT, 4 hours 4 minutes before
Special Weather Statement
National Weather Service Wilmington NC
1125 AM EDT Sat Sep 10 2022
NCZ099-109-110-SCZ054-058-101600-
Inland Brunswick NC-Columbus NC-Coastal Brunswick NC-
Coastal Horry SC-Central Horry SC-
1125 AM EDT Sat Sep 10 2022
...A strong thunderstorm will impact portions of southwestern
Brunswick, southern Columbus and east central Horry Counties through
NOON EDT...
At 1125 AM EDT, Doppler radar was tracking a strong thunderstorm
capable of producing a landspout over Little River Entrance, moving
north at 10 mph.
HAZARD...Landspout and winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Minor damage to outdoor objects is possible. Gusty winds
could knock down tree limbs and blow around unsecured
objects.
Locations impacted include...
North Myrtle Beach, Shallotte, Sunset Beach, Ocean Isle Beach, Little
River, Iredell, Carolina Shores, Calabash, Russtown, Grissettown,
Brooksville and Seaside.
This includes US Route 17 in Brunswick County between mile markers 1
and 16.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3390 7839 3387 7850 3385 7854 3385 7858
3383 7864 3396 7868 3396 7867 3397 7868
3400 7869 3400 7836
TIME...MOT...LOC 1525Z 179DEG 8KT 3384 7853
LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
21Local storm report, Sep 10, 12:23 PM EDT, 3 hours 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1223 PM EDT SAT SEP 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM WATERSPOUT 4 SE CALABASH 33.85N 78.53W
09/10/2022 AMZ252 NC EMERGENCY MNGR
WATERSPOUT REPORTED JUST OFFSHORE WEST END OF SUNSET
BEACH.
&&
EVENT NUMBER ILM2200256
MWLocal storm report, Sep 10, 12:40 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
1240 PM EDT SAT SEP 10 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM WATERSPOUT 4 SSW LITCHFIELD BEACH 33.42N 79.12W
09/10/2022 AMZ256 SC MEDIA
WATERSPOUT REPORTED NEAR PAWLEYS INLAND AND WITHIN AREA
MARSHES.
&&
EVENT NUMBER ILM2200257
MWSpecial weather statement, Sep 10, 2:07 PM EDT, 1 hour 22 minutes before
Special Weather Statement
National Weather Service Wilmington NC
207 PM EDT Sat Sep 10 2022
SCZ032-039-101900-
Williamsburg SC-Florence SC-
207 PM EDT Sat Sep 10 2022
...A strong thunderstorm will impact portions of south central
Florence and Williamsburg Counties through 300 PM EDT...
At 207 PM EDT, Doppler radar was tracking a strong thunderstorm near
Trio, or 8 miles southeast of Kingstree, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Lake City, Kingstree, Johnsonville, Hemingway, Trio, Warsaw, Salters,
Hannah, Cades, Nesmith, Indiantown, Gourdin, Earle, Morrisville,
Henry, Scranton, Lane, Stuckey, Lake City Community Hospital and
Williamsburg Regional Hospital.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 3333 7975 3338 7979 3337 7980 3339 7984
3343 7988 3344 7987 3350 7997 3394 7974
3379 7932 3378 7932 3377 7934 3374 7936
3371 7940 3366 7942 3332 7971
TIME...MOT...LOC 1807Z 212DEG 13KT 3358 7974
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
21Special weather statement, Sep 10, 3:19 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Wilmington NC
319 PM EDT Sat Sep 10 2022
SCZ032-033-039-055-058-059-102015-
Marion SC-Northern Horry SC-Williamsburg SC-Florence SC-
Inland Georgetown SC-Central Horry SC-
319 PM EDT Sat Sep 10 2022
...A strong thunderstorm will impact portions of southeastern
Florence, north central Georgetown, west central Horry, central
Marion and northeastern Williamsburg Counties through 415 PM EDT...
At 319 PM EDT, Doppler radar was tracking a strong thunderstorm over
Johnsonville, or 18 miles east of Lake City, moving northeast at 20
mph.
HAZARD...Winds in excess of 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Horry, Johnsonville, Hemingway, Outland, Gresham, Pee Dee Crossroads,
Poston, Brittons Neck, Kingsburg, Aynor and Stuckey.
This includes SC Highway 22 between mile markers 1 and 5.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3366 7941 3379 7962 3412 7939 3391 7902
TIME...MOT...LOC 1919Z 236DEG 18KT 3381 7945
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
21The office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 10, 2:30 AM EDT | Coastal Flood Advisory | ILM | Georgetown, Horry | 11 hr |
| Sep 10, 3:36 AM EDT | Areal Flood Advisory | ILM | Horry | 3 hr |
| Sep 10, 9:40 AM EDT | Special Weather Statement | ILM | Georgetown | 50 min |
| Sep 10, 10:10 AM EDT | Areal Flood Advisory | ILM | Georgetown, Horry | 30 min |
| Sep 10, 10:32 AM EDT | Special Weather Statement | ILM | Georgetown | 58 min |
| Sep 10, 10:40 AM EDT | Flash Flood Warning | ILM | Georgetown, Horry | 2 hr |
| Sep 10, 11:38 AM EDT | Areal Flood Advisory | ILM | Horry | 112 min |
| Sep 10, 11:44 AM EDT | Tornado Warning | ILM | Horry | 31 min |
| Sep 10, 2:07 PM EDT | Special Weather Statement | ILM | Williamsburg | 53 min |
| Sep 10, 3:10 PM EDT | Coastal Flood Advisory | ILM | Georgetown, Horry | 11 hr |
| Sep 10, 3:19 PM EDT | Special Weather Statement | ILM | Marion | 56 min |
| Sep 10, 5:27 PM EDT | Special Weather Statement | ILM | Darlington | 33 min |
Nearby
Tornado Warnings in South Carolina, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.